# SDR AALA202209203444

- Difficulty date: September 5, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737
- Aircraft serial: 30093
- Aircraft time: 60,921 hours, 25,460 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG30797
- Condition: Worn
- Location: Zone 800 - Doors
- Part time: 5,433 hours, 2,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WORN ENTRY DOOR SLIDE PACK GIRT ASSEMBLY AT FORWARD GALLEY AREA (1 EACH). REPLACED SLIDE PACK PART NUMBER: 5A3307-7, SERIAL NUMBER: BNG30797, ON COVER FOR NEW SLIDE PACK PART NUMBER: 5A3307-701, SERIAL NUMBER: BNG14097 ITS INSTALLATION IS DOCUMENTED IN JOB CARD 08C83152021.
